The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=18&m=179217
Posted By : laurapancoast78 - 1/2/2005 11:44 PM
curious if this is an anomoly for me...during this exacerbation, especially when/after doing my nebs (saline, pulmozyme, tobi) i found that getting short of breath would sometimes lead me into having a panic attack.  (even when i'm well they sometimes make me short of breath a little.)  this may be because of other stresses in my life, in addition to being sick.  just wondering if anyone had experience or advice about this.

Posted By : melissa1018 - 1/3/2005 3:39 AM
The Panic attacks could be because sometimes the nebs tend to make you short of breathe and your heart races. So this could make you panic or feel like you've lost control of your body. I know when i get very short of breathe I feel like i can't catch it so i Panic. I have to take deep breathes and calm myself down. You may want to speak to your dr. to make sure you dont have the full disorder, and perhaps he can precribe you some medicine, which you should do soon because if you do have it you may get worse. Hope this helps.

Posted By : laurapancoast78 - 1/8/2005 11:45 AM
yes, i've noticed that the SOB from nebs can set off a chain reaction leading to panic attacks. does your panic ever escalate? or have you gotten valium or some such thing to help calm you down? i was just wondering because it seems like since i got sick this time i had trouble tolerating my nebs, then the panic attacks became an issue, then i couldn't tell which was causing which.

Posted By : melissa1018 - 1/10/2005 5:21 AM
no, i usually dont get panic attacks unless i really cant catch my breathe, but after another treatment or some deep breathes im fine, if you think you need some meds or something see your dr. thats the best way they can help you is to let them know whats going on.

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer